Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
176 Doctors are Online

Left side of stomach in pain, diverticulitis, shortness of breath, blocked arteries. On cipro. Sound like?

My husband had been having a pain in the left side of his stomach just about the last rib area,diverticulitis was diagnosed, given cipro

for antibiotic, died in his sleep a week later, autopsy saying b75% blocked arteies in 3 of them, no chest pain, no shortage of breath, sounds funny to me, what could have caused his death?
Asked On : Sun, 21 Apr 2013
Answers:  1 Views:  90
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
General Surgeon 's  Response
Apr 2013
Hi and welcome to HCM.
I am sorry about your husband. If you mean coronary arteries blockage then I dont know what is so mysterious to you . It seems like he had a fatal heart attack. YOu cant know did he have pain before death occured,it can last for 1-2 minutes. It is not uncommon that people dont have angina pectoris or any other chest pain before heart attack. It depends from man to man. Wish you good health.
Answered: Sun, 21 Apr 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor